# SDR MALA010264

- Difficulty date: March 9, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYL2509201
- Part serial: 1786
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF FLIGHT 3387 FROM DTW, THE LEFT SIDE HEAT LIGHT ILLUMINATED.  CREW PERFORMED THE ORH AND LIGHT REMAINED ON.  AIR RETURN TO DTW.  MAINTENANCE REPLACED RT WINDSHIELD TEMP CONTROLLER P/N SYL250920-1, S/N ON 1860, S/N OFF 1786, RAN A/C FOR 20 MINUTES WITH CABIN PRESSURE, NO FAULTS NOTED.  SYSTEM OPERATES NORMALLY.  ALL IAW SF340 MM CHAP 30.
